Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 121, NWS Las Vegas, NV

August 19, 2014Clark County, Nevada; San Bernardino County, California; Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Aug 19, 2014, 12:51 PM PDT for Clark County, Nevada; San Bernardino County, California; Mohave County, Arizona. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2014, 12:51 PM PDT (19:51 UTC)
Expired
Aug 19, 2014, 5:45 PM PDT
In force
5 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV

The radar

The Las Vegas radar (KESX), 31 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 1:30 PM PDTFLASH FLOODCal Nev Ari, NVCAL-NEV-ARI BUSINESS REPORTS WIDESPREAD STREET FLOODING ACROSS CAL-NEV-ARI. ROADS WERE IMPASSABLE. TIME ESTIMATED BASED ON RADAR.
Aug 19, 1:30 PM PDTHEAVY RAIN 2.11 Sse Cal Nev Ari, NVTRAINED SPOTTER REPORTS 2.1 INCHES OF RAIN IN CAL-NEV-ARI. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 7.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2014-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2014-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3074 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WGUS55 KVEF 191951
FFWVEF
AZC015-CAC071-NVC003-192245-
/O.NEW.KVEF.FF.W.0121.140819T1951Z-140819T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1251 PM PDT TUE AUG 19 2014

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME WEST CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
  EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
  SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 345 PM PDT/345 PM MST/

* AT 1238 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED FLASH FLOODING FROM THUNDERSTORMS EAST AND SOUTH OF      
  SEARCHLIGHT OVER HIGHWAY 95 AND COTTONWOOD COVE. THE               
  STORM PRODUCING FLASH FLOODING WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  COTTONWOOD COVE AND COTTONWOOD COVE CAMPGROUND...COTTONWOOD COVE   
  ROAD...HIGHWAY 95 SOUTH OF SEARCHLIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3546 11505 3562 11459 3543 11451 3515 11493

$$

JS
4 follow-up statements
407 
WGUS75 KVEF 192120
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
220 PM PDT TUE AUG 19 2014

AZC015-CAC071-NVC003-192245-
/O.CON.KVEF.FF.W.0121.000000T0000Z-140819T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
220 PM PDT TUE AUG 19 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM PDT/345 PM
MST/ FOR SOUTH CENTRAL CLARK...EAST CENTRAL SAN BERNARDINO AND
EXTREME WEST CENTRAL MOHAVE COUNTIES...

AT 208 PM PDT...THUNDERSTORM ACTIVITY HAS ENDED IN THE WARNED AREA 
HOWEVER...PROBLEMS FROM THE EARLIER HEAVY RAIN LIKELY PERSISTS. 
ELEVATED WATER LEVELS IN WASHES WILL CONTINUE TO CARRY WATER OVER 
ROADWAYS IN LOW LYING AREAS. ANYONE OUT IN THE WARNED AREA AROUND 
SEARCHLIGHT AND CALNEVARI SHOULD USE CAUTION THROUGH THE AFTERNOON.

LOCATIONS IMPACTED INCLUDE...
CALNEVARI...HIGHWAY 95 SOUTH OF SEARCHLIGHT...COTTONWOOD COVE 
ROAD...COTTONWOOD COVE...COTTONWOOD COVE CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3546 11505 3562 11459 3543 11451 3515 11493

$$

JS
200 
WGUS55 KVEF 192242
FFWVEF
AZC015-CAC071-NVC003-200045-
/O.EXT.KVEF.FF.W.0121.000000T0000Z-140820T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
342 PM PDT TUE AUG 19 2014

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  EXTREME WEST CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
  EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
  SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 545 PM PDT/545 PM MST/

* AT 329 PM PDT...NEWLY DEVELOPED THUNDERSTORMS WERE MOVING TOWARDS  
  THE WARNED AREA AND THERE REMAINS SOME POTENTIAL FOR ADDITIONAL    
  HEAVY RAIN AND FLASH FLOODING.

* LOCATIONS IMPACTED INCLUDE...
  HIGHWAY 95 SOUTH OF SEARCHLIGHT AND CALNEVARI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3546 11505 3562 11459 3543 11451 3515 11493

$$

JS
460 
WGUS75 KVEF 192347
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
447 PM PDT TUE AUG 19 2014

AZC015-CAC071-NVC003-200045-
/O.CON.KVEF.FF.W.0121.000000T0000Z-140820T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
447 PM PDT TUE AUG 19 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM PDT/545 PM
MST/ FOR SOUTH CENTRAL CLARK...EAST CENTRAL SAN BERNARDINO AND
EXTREME WEST CENTRAL MOHAVE COUNTIES...

AT 435 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
MORE THUNDERSTORMS WITH HEAVY RAIN MOVING INTO THE WARNED AREA AND 
ARE CAPABLE OF PRODUCING ADDITIONAL FLASH FLOODING. THE PRIMARY 
CONCERN AREA IS ALONG HIGHWAY 93 SOUTH OF SEARCHLIGHT WHERE INTENSE 
RAINFALL OCCURRED EARLIER THIS AFTERNOON.

LOCATIONS IMPACTED INCLUDE...
HIGHWAY 93 SOUTH OF SEARCHLIGHT...CALNEVARI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3546 11505 3562 11459 3543 11451 3515 11493

$$

JS
859 
WGUS75 KVEF 200043
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
543 PM PDT TUE AUG 19 2014

AZC015-CAC071-NVC003-200047-
/O.EXP.KVEF.FF.W.0121.000000T0000Z-140820T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
543 PM PDT TUE AUG 19 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 545 PM PDT/545 PM MST/ FOR
SOUTH CENTRAL CLARK...EAST CENTRAL SAN BERNARDINO AND EXTREME WEST
CENTRAL MOHAVE COUNTIES...

ALTHOUGH THUNDERSTORMS CONTINUE TO MOVE ACROSS THE WARNED 
AREA...THEY ARE NOW MOVING QUICKLY TO THE EAST NORTHEAST. BRIEF 
HEAVY RAIN IS POSSIBLE BUT FURTHER FLASH FLOODING IS NOT EXPECTED AT 
THIS TIME. TRAVELERS BE ADVISED...HIGHWAY 95 SOUTH OF SEARCHLIGHT IS 
CLOSED AT HIGHWAY 163 DUE TO FLOODING IN SAN BERNARDINO COUNTY.

LAT...LON 3546 11505 3562 11459 3543 11451 3515 11493

$$

JS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 3:07 AM PDT, 9 hours 44 minutes earlier.

Area forecast discussion, Aug 19, 3:07 AM PDT, 9 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
307 AM PDT MON AUG 19 2014

.SYNOPSIS...A LOW PRESSURE SYSTEM DROPPING DOWN THE WEST COAST WILL
ACT UPON MONSOON MOISTURE IN PLACE LEADING TO A CHANCE OF
THUNDERSTORMS OVER SOUTHEAST CALIFORNIA...SOUTHERN NEVADA AND
NORTHWEST ARIZONA AT LEAST THROUGH WEDNESDAY. TEMPERATURES WILL
REMAIN SEVERAL DEGREES BELOW NORMAL.
&&

.SHORT TERM...THROUGH TONIGHT...
WILL BE BRIEF THIS MORNING AS SCATTERED SHOWERS AND THUNDERSTORMS
CONTINUE. STORMS BASICALLY NORTH AND EAST OF A LINE FROM THE NEVADA
NATIONAL SECURITY SITE TO LAKE MEAD THEN SOUTH TO ESSEX CALIFORNIA.
INTENSE STORM NEAR COYOTE SPRINGS FINALLY WEAKENING. STRONGER CORES
THAT HAVE GONE OVER GAUGES SEEM TO BE PRODUCING AROUND FOUR TENTHS
OF AN INCH IN AN HOUR OR LESS. SEVERAL FLOOD ADVISORIES ARE IN
AFFECT FOR NORTHEAST CLARK AND MOHAVE COUNTIES.

SHOWERS/THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SHIFT NORTH AND
EAST INTO THE MORNING. ALL THIS ACTIVITY IS ASSOCIATED WITH A MINOR
PERTURBATION EJECTING OUT OF CLOSED LOW ALONG THE CENTRAL CALIFORNIA
COAST AND ADDITIONAL LIFT ASSOCIATED WITH 70 KT JETSTREAK. HI-RES
MODEL SUGGEST ISOLATED THUNDERSTORMS COULD RE-FIRE THIS AFTERNOON
OVER SOUTHEAST CALIFORNIA, SOUTHERN NEVADA AND NEAR THE SOUTHERN
SIERRA. ACTION OVER SOUTHEAST CALIFORNIA MAY PERSIST WELL INTO THE
EVENING/OVERNIGHT AS IT MOVES ACROSS MOHAVE COUNTY.

.LONG TERM...WEDNESDAY THROUGH MONDAY...MADE A FEW MINOR TWEAKS TO
THE LONG TERM FORECAST WEDNESDAY THROUGH FRIDAY AFTERNOON. AFTER
THAT POINT MODELS DIVERGE TO THE POINT WHERE LITTLE VALUE CAN BE
ADDED OVER THE PREVIOUS FORECAST.

BY EARLY WEDNESDAY MORNING AN UPPER LEVEL LOW WILL BE SITUATED OVER
SOUTHWEST CALIFORNIA PLACING A 70-80KT JET OVER THE SOUTHEASTERN
HALF OF THE FORECAST AREA. THESE DYNAMICS WILL ALLOW FOR A SLIGHT
CHANCE OF SHOWERS/THUNDERSTORMS TO CONTINUE FROM TUESDAY NIGHT INTO
WEDNESDAY. POPS WERE INCREASED THROUGH THE MORNING HOURS TO ACCOUNT
FOR THIS POSSIBILITY. MODEL DIFFERENCE IN THE PATH OF THE LOW AND
THE DISTRIBUTION OF MOISTURE BEGIN AS EARLY AS WEDNESDAY AFTERNOON.
AT THIS TIME IT APPEARS TO BE ABOUT A 60/40 SPLIT IN THE
DETERMINISTIC AND ENSEMBLE GUIDANCE WITH THE MAJORITY LEANING TOWARD
MORE PROGRESSIVE SOLUTIONS WHICH TAKE THE LOW ON AN EASTERLY TRACK
ACROSS THE SOUTHWEST [THE OTHER 40 PERCENT STALL THE LOW AND ALLOW
IT TO MEANDER OVER THE EASTERN PACIFIC]. THAT SAID...CONFIDENCE IS
FAIRLY LOW ON HOW FAST ANY OF THIS WOULD HAPPEN. IN ANY CASE HAVE
CONTINUED THE TREND OF GRADUALLY DRYING THINGS OUT THROUGH THE
PERIOD.

THE ALREADY BELOW NORMAL FORECAST TEMPERATURES WERE COOLED SLIGHTLY
DURING THE MIDDLE OF THE WEEK BEFORE THE DRYING TREND ALLOWS TEMPS
TO CLIMB BY THE UPCOMING WEEKEND.
&&

.AVIATION...FOR MCCARRAN...THERE WILL BE STORMS WELL NORTH AND EAST
OF THE VALLEY WELL INTO THIS MORNING. THIS EARLY MORNING ACTIVITY
WILL CONTINUE TO SHIFT EAST OR DISSIPATE. ISOLATED STORMS COULD
RE-FIRE IN THE AFTERNOON AND EARLY EVENING OVER THE SURROUNDING
MOUNTAINS. CONFIDENCE LOW THAT TERMINALS WOULD BE AFFECTED SO LEFT
MENTION OUT OF FORECAST. CONVECTION WILL BE PRESENT IN THE MORMON
MESA AND PEACH SPRINGS CORRIDORS THROUGH MUCH OF THE NEXT 24 HOURS
AND COULD LEAD TO SHIFTING WINDS AT THE TERMINAL FROM OUTFLOW.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS
ALONG AND EAST OF A LINE FROM ESSEX TO RACHEL THIS MORNING, THEN
REDEVELOP THIS AFTERNOON. STORMS COULD PERSIST WELL PAST MIDNIGHT
OVER MOHAVE COUNTY. THE MAIN CONCERNS WILL BE GUSTY SHIFTING WINDS
AND VERY HEAVY RAIN WITH LOW CEILINGS.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTERS SHOULD REPORT INSTANCES OF
FLASH FLOODING...STRONG GUSTY WINDS...HAIL...AND BLOWING DUST
THROUGH TUESDAY.
&&

SHORT TERM/AVIATION...PIERCE
LONG TERM...WOLCOTT

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Aug 19, 7:56 AM PDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
756 AM PDT TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      3 E BARSTOW-DAGGETT AP  34.86N 116.73W
08/18/2014                   SAN BERNARDINO     CA   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER MEASURED 1.72 INCHES. ALL ROADS
            CLOSED FOR ABOUT 3 SQUARE MILES DUE TO FLASH FLOODING.

&&

BP
Local storm report, Aug 19, 9:51 AM PDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
951 AM PDT TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      2 SE OVERTON            36.51N 114.43W
08/19/2014                   CLARK              NV   PARK/FOREST SRVC

            RANGER AT VALLEY OF FIRE STATE PARK REPORTED THAT SEVERAL
            EMPLOYEES WERE UNABLE TO MAKE IT TO THE PARK BETWEEN 6
            AND 8 AM DUE TO FLOODING ACROSS MOAPA VALLEY RD/HIGHWAY
            169 JUST SOUTH OF THE SIMPLOT PLANT.

&&

WOLCOTT

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 12:34 AM PDTAreal Flood AdvisoryVEFClark, Lincoln6 hr
Aug 19, 4:04 AM PDTFlash Flood WarningVEFClark3 hr
Aug 19, 7:19 AM PDTAreal Flood WarningVEFClark8 hr
Aug 19, 12:24 PM PDTAreal Flood AdvisoryVEFClark3 hr
Aug 19, 12:56 PM PDTSevere Thunderstorm WarningVEFClark49 min
Aug 19, 1:40 PM PDTFlash Flood WarningVEFClark3 hr
Aug 19, 1:47 PM PDTFlash Flood WarningVEFClark3 hr
Aug 19, 2:07 PM PDTSevere Thunderstorm WarningVEFClark53 min
Aug 19, 4:36 PM PDTAreal Flood AdvisoryVEFClark3 hr
Aug 19, 4:57 PM PDTAreal Flood AdvisoryVEFClark3 hr
Aug 19, 12:42 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 19, 1:03 AM PDTAreal Flood AdvisoryVEFMohave4 hr
Aug 19, 1:34 AM PDTAreal Flood AdvisoryVEFMohave3 hr
Aug 19, 3:24 AM PDTAreal Flood AdvisoryVEFMohave3 hr
Aug 19, 3:40 AM PDTFlash Flood WarningVEFMohave3 hr
Aug 19, 7:02 AM PDTAreal Flood AdvisoryVEFMohave3 hr
Aug 19, 2:27 PM PDTFlash Flood WarningVEFMohave3 hr
Aug 19, 2:34 PM PDTSevere Thunderstorm WarningVEFMohave29 min
Aug 19, 3:08 PM PDTAreal Flood WarningVEFMohave16 hr
Aug 19, 3:33 PM PDTFlash Flood WarningVEFMohave3 hr

Nearby

Flash Flood Warnings in Nevada, 2014Flash Flood Warnings in California, 2014Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.